Spremljaj
Primoz Potocnik
Primoz Potocnik
Preverjeni e-poštni naslov na fmf.uni-lj.si
Naslov
Navedeno
Navedeno
Leto
Elementary abelian covers of graphs
A Malnič, D Marušič, P Potočnik
Journal of Algebraic Combinatorics 20 (1), 71-97, 2004
129*2004
Cubic vertex-transitive graphs on up to 1280 vertices
P Potočnik, P Spiga, G Verret
Journal of Symbolic Computation 50, 465-477, 2013
842013
An infinite family of cubic edge-but not vertex-transitive graphs
A Malnič, D Marušič, P Potočnik, C Wang
Discrete mathematics 280 (1-3), 133-148, 2004
592004
A list of 4-valent 2-arc-transitive graphs and finite faithful amalgams of index (4, 2)
P Potočnik
European Journal of Combinatorics 30 (5), 1323-1336, 2009
522009
Bounding the order of the vertex-stabiliser in 3-valent vertex-transitive and 4-valent arc-transitive graphs
P Potočnik, P Spiga, G Verret
Journal of Combinatorial Theory, Series B 111, 148-180, 2015
50*2015
Tetravalent edge-transitive graphs of girth at most 4
P Potočnik, S Wilson
Journal of Combinatorial Theory, Series B 97 (2), 217-236, 2007
472007
Relationship between the edge-Wiener index and the Gutman index of a graph
M Knor, P Potočnik, R Škrekovski
Discrete Applied Mathematics 167, 197-201, 2014
452014
Regular hypermaps over projective linear groups
M Conder, P Potočnik, J Širáň
Journal of the Australian Mathematical Society 85 (2), 155-175, 2008
422008
Homogeneous factorisations of graphs and digraphs
M Giudici, CH Li, P Potočnik, CE Praeger
European Journal of Combinatorics 27 (1), 11-37, 2006
372006
Semisymmetry of generalized Folkman graphs
D Marušič, P Potočnik
European Journal of Combinatorics 22 (3), 333-349, 2001
372001
Semisymmetric elementary abelian covers of the Möbius–Kantor graph
A Malnič, D Marušič, Š Miklavič, P Potočnik
Discrete mathematics 307 (17-18), 2156-2175, 2007
352007
Invariant subspaces, duality, and covers of the Petersen graph
A Malnič, P Potočnik
European Journal of Combinatorics 27 (6), 971-989, 2006
322006
Some recent discoveries about half-arc-transitive graphs
MDE Conder, P Potočnik, P Šparl
Ars Mathematica Contemporanea 8 (1), 149-162, 2015
312015
Distance-regular circulants
Š Miklavič, P Potočnik
European Journal of Combinatorics 24 (7), 777-784, 2003
302003
A census of 4-valent half-arc-transitive graphs and arc-transitive digraphs of valence two
P Potočnik, P Spiga, G Verret
Ars Mathematica Contemporanea 8 (1), 133-148, 2015
292015
On graph-restrictive permutation groups
P Potočnik, P Spiga, G Verret
Journal of Combinatorial Theory, Series B 102 (3), 820-831, 2012
292012
The Wiener index in iterated line graphs
M Knor, P Potočnik, R Škrekovski
Discrete Applied Mathematics 160 (15), 2234-2245, 2012
282012
Wiener index of iterated line graphs of trees homeomorphic to the claw K1,3
M Knor, P Potočnik, R Škrekovski
Ars Mathematica Contemporanea 6 (2), 211-219, 2013
262013
Distance-regular Cayley graphs on dihedral groups
Š Miklavič, P Potočnik
Journal of combinatorial theory, Series B 97 (1), 14-33, 2007
262007
Consistent cycles in graphs and digraphs
Š Miklavič, P Potočnik, S Wilson
Graphs and Combinatorics 23 (2), 205-216, 2007
242007
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20